# SDR AALA202407108311

- Difficulty date: July 7, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 75,698 hours, 35,205 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Overserviced
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO PHL. AFTER TAKEOFF FLIGHT CREW RECEIVED RIGHT GEAR HOT BRAKES INDICATIONS. ONCE GEAR TEMPERATURE WAS BELOW 200 C, THE FLIGHT CREW RAISED GEAR AND NOTED THAT IT WAS SLOW TO RETRACT. EVENTUALLY THEY GOT AN UNSAFE GEAR ECAM MESSAGE. THE WHEEL PAGE SHOWED THE GEAR UP AND ALL DOORS OPENED. TRIPLE INDICATOR SHOWED 3 REDS ABOVE GEAR HANDLE. THEY FOLLOWED ECAM/QRH PROCEDURES, CYCLED THE GEAR AND RECEIVED LANDING GEAR NOT UPLOCKED ECAM MESSAGE, HOWEVER THE GEAR SHOWED 3 GREEN ON TRIPLE INDICATOR AND WHEEL PAGE SHOWED DOORS GREEN CLOSED. GEAR HANDLE DOWN. ECAM CALLED TO RECYCLE GEAR, BUT IT WAS DECIDED SINCE THE GEAR WAS GREEN AND DOWN NOT TO KEEP RECYCLING AND RETURN TO PHL WHERE IT LANDED SAFELY. THE FLIGHT CREW REPORTED THAT AFTER LANDING THEY RECEIVED A LANDING GEAR DISAGREE ECAM. MESSAGE. MAINTENANCE FOUND THE NOSE LANDING GEAR DOOR PROXIMITY SENSOR 36GA HAD FAILED AND REPLACED IT. (AALA202407105343) MAINTENANCE FOUND ALL 3 HYDRAULIC SYSTEMS WERE OVERSERVICED AND CORRECTLY SERVICED ALL 3 HYDRAULIC SYSTEMS. (AALA202407108311) MAINTENANCE ALSO FOUND THE GREEN AND YELLOW HYDRAULIC SYSTEM RESERVOIR PRESSURE UNIT 1360GM HAD FAILED AND REPLACED IT. (AALA202407108722). MAINTENANCE ALSO FOUND THE BRAKE STEERING CONTROL UNIT (BSCU) HAD MULTIPLE FAULTS AND REPLACED IT. (AALA202407108208) A SATISFACTORY OPERATIONAL CHECK OF THE LANDING GEAR AND BRAKE SYSTEM WAS ACCOMPLISHED WITH NO ISSUES NOTED.
